# SDR SIMA202301310002

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 19,447 hours, 12,518 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG ON EICAS. DECLARED EMERGENCY / EQUP SWP FLT.-C/A-TROUBLESHOT FLAP FAIL MSG ON CMC IAW FIM TASK 27-51-00 CONCLUDING BLOCK DIAGRAM 3 OPS CHECK GOOD NO FURTHER DEFECTS NOTED
